Hill Publishing Group | contact@hillpublishing.org
Location:Home > Journals > Journal of Applied Mathematics and Computation > 2018 > 11
Journals
Contact Information
Hill Publishing Group
8825 53rd Ave
Elmhurst, NY 11373, USA
E-mail: contact@hillpublishing.org

Journal of Applied Mathematics and Computation

Existence and Multiplicity of Solutions for Polyharmonic Elliptic Problem on Eistein Manifold Involving GJMS Operator

Author:Kamel Tahri Date:November 30,2018 Hits:

Abstract

Let (Mn, g) be a compact Eistein Riemannian manifold of dimension n and denote by Sg the scalar curvature of g. Let k be a positive integer. We prove that n > 2k and under some geometric conditions that the elliptic equation.has two distinct solutions: one positive and other negative.


References

Full-Text HTML

Existence and Multiplicity of Solutions for Polyharmonic Elliptic Problem on Eistein Manifold Involving GJMS Operator
Kamel Tahri

High School of Management or Abou Bekr Belkaid University, Tlemcen ( Algeria )
*Corresponding author: Kamel Tahri, High School of Management or Abou Bekr Belkaid University, Tlemcen ( Algeria ).
Email: tahri_kamel@yahoo.fr 

How to cite this paper: Tahri, K. (2018) Existence and Multiplicity of Solutions for Polyharmonic Elliptic Problem on Eistein Manifold Involving GJMS Operator. Journal of Applied Mathematics and Computation, 2(11), 513-524.
DOI: 10.26855/jamc.2018.11.003


Copyright © 2018 Hill Publishing Group Inc. All Rights Reserved.